Can clonazepam help decrease heart rate and reduce palpitations?

Klonipin and Heart. Yes, but this is not a good drug to use on a regular basis for these heart issues. I have never met a cardiologist who would use this as a regular treatment for this heart condition. There are more effective medications with less side effects.

Related Questions

Can a combination of. 5mg clonazepam and 50mg sertraline along with 25 mg of atenolol daily decrease heart rate?? In the AM heart rate is 58

Yes. Atenolol is known to and prescribed to lower heart rates and both the clonazepam and sertraline reduce "sympathetic" activity which would also explain a reduction in heart rate. The 58 heart rate in the morning is generally not a big concern but with any symptoms of fatigue or light headedness I would have a check up. Read more...

Can Klonopin (clonazepam) cause fast heart rate?

Possible . certainly a possibility, but increase in heart rate is more likely due to underlying anxiety which I assume is what you are using it for. Chlonazepam is one of benzodiazepines which are mild sedatives. Keep in mind it is addictive so long term use is not advised. Thank you for using Healthtap . Read more...

I'm on 50mg atenolol and 1mg of clonazepam which I just started 3 days ago. Waking up many times my heart rate goes into 76-80. Is this OK? Feel nervous

Normal. The rate of 60-100 is normal, however with this "new" change for you, it is something that needs further discussion. You should she your doctor about this or make a virtual appointment with a HealthTap doctor to discuss further. Best! Read more...

My resting heart rate is 100 right now. I took my klonopin (clonazepam) to see if it would go down... It actually is now higher. Why is this happening?

Tachycardia. There are many causes of tachycardia, some benign such as anxiety, however some can be very serious. If you are worried, you may want to be evaluated, especially if you are also having other symptoms such as fever, shortness of breath, chest pain, cough etc... Read more...
See doctor. To treat your problem requires a diagnosis. Although your history suggests that your problem is from anxiety, you do need to get some blood tests (overactive thyroid, anemia etc) and perhaps a cardiology work-up to find out the cause. Read more...